Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Overseas students at regional universities and migration to regional Australia

Golebiowska, Kate (2011). Overseas students at regional universities and migration to regional Australia. Canadian Diversity / Diversite Canadienne,8(5):59-64.

Document type: Journal Article
Citation counts: Google Scholar Search Google Scholar

IRMA ID lloobyxPUB16
Title Overseas students at regional universities and migration to regional Australia
Author Golebiowska, Kate
Journal Name Canadian Diversity / Diversite Canadienne
Publication Date 2011
Volume Number 8
Issue Number 5
ISSN 1711-1870   (check CDU catalogue  open catalogue search in new window)
Start Page 59
End Page 64
Total Pages 5
Place of Publication Canada
HERDC Category C3 - Journal Article - Non-refereed articles (including articles in professional journals) (internal)
 
Versions
Version Filter Type
Access Statistics: 20 Abstract Views  -  Detailed Statistics
Created: Fri, 17 Jan 2014, 01:07:14 CST